# SDR TWAA9900205

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 207-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND 11 SCRATCHES IN SKIN 1 INCH TO 1.5 INCH LONG, APPROX DEPTH 0.005 TO 0.030, AT STA 207 TO 218 AND BETWEN L5L AND L6L LEFT SIDE OF FUSELAGE.  CUT OUT DAMAGED SKIN AND REPAIRED PER SRM 53-04, FIG 12B SHEETS 1 AND 4.
